# SDR SWAA2022052601706

- Difficulty date: May 1, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LH WING T/E DEFLECTION CONTROL PANEL OUTBD BRACKET. / [01] REMOVED AND REPLACED CRACKED BRACKET AT L/H WING T/E DEFLECTION CONTROL PANEL IAW B 737-7 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
